Poisson approximation of induced subgraph counts in an inhomogeneous random intersection graph model

Shang, Yilun (2019) Poisson approximation of induced subgraph counts in an inhomogeneous random intersection graph model. Bulletin of the Korean Mathematical Society, 56 (5). pp. 1199-1210. ISSN 1015-8634

[img]
Preview
Text
BKMS-56-5-1199-1210.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial 4.0.

Download (344kB) | Preview
[img]
Preview
Text
kms_b_final.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial 4.0.

Download (142kB) | Preview
Official URL: https://doi.org/10.4134/BKMS.b180971

Abstract

In this paper, we consider a class of inhomogeneous random intersection graphs by assigning random weight to each vertex and two vertices are adjacent if they choose some common elements. In the inhomogeneous random intersection graph model, vertices with larger weights are more likely to acquire many elements. We show the Poisson convergence of the number of induced copies of a fixed subgraph as the number of vertices n and the number of elements m, scaling as m=⌊βnα⌋ (α,β>0), tend to infinity.

Item Type: Article
Uncontrolled Keywords: random graph, intersection graph, Poisson approximation, Stein’s method, subgraph count
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Computer and Information Sciences
Depositing User: Elena Carlaw
Date Deposited: 02 Jul 2019 15:52
Last Modified: 26 Dec 2019 03:30
URI: http://nrl.northumbria.ac.uk/id/eprint/39842

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics